MathSciNet Relay Station
MathSciNet bibliographic data
MR1402108 (97k:65149) 65J20 (47A50)
Vogel, C. R. Non-convergence of the $L$-curve regularization parameter selection method. Inverse Problems 12 (1996), no. 4, 535–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement